# SDR DL757080640

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 63,211 hours, 29,934 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 311N31108
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV AT SAA, A CRACK WAS FOUND IN THE UPPER CHORD OF THE NR 1 PYLON, RT SIDE, AT NACELLE STA 136.  THE CRACK WAS REPAIRED PER BOEING INSTRUCTIONS.
